# SDR CALA2014072100973

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324144
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STATION 500D - 500E STRINGER 26R FOUND CORROSION AS MARKED.  REPAIRED IAW SRM 53-00-03 REPAIR 1 FIG 204 & FORM 44.0008 ITEM 1-15 ACCOMPLISHED.
